# SDR NSVA2010221

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 38,456 hours, 44,862 cycles
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST AFTER LEVELING OFF IN CRUISE THE FLIGHT ATTENDANT REPORTED TO THE CAPTAIN THAT PASSENGER SEATED IN 5F INFORMED HER THAT SPARKS APPEARS TO BE COMING FROM THE NUMBER 2 ENGINE.  SHE THEN VISUALLY VERIFIED THAT SPARKS ARE COMING FROM THE INTAKE AREA.  THE CAPTAIN DID NOT SHUT DOWN THE ENGINE BECAUSE THERE WAS NO ABNORMAL INDICATIONS OBSERVED BUT DECIDED TO DECLARE AN EMERGENCY AND RETURN TO ABE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOT TO FORWARD COWLING RUBBING ON THE SPINNER.  REPLACED SPINNER.
